Skip Navigation
Skip to contents

JYMS : Journal of Yeungnam Medical Science

Indexed in: ESCI, Scopus, PubMed,
PubMed Central, CAS, DOAJ, KCI
FREE article processing charge
OPEN ACCESS
SEARCH
Search

Articles

Page Path
HOME > J Yeungnam Med Sci > Volume 34(1); 2017 > Article
Case Report Central serous chorioretinopathy associated with low dose systemic corticosteroid treatment of Behcet's disease
Sungwook Cha, Kyung Jin Kim, Seongmin Kweon, Sinae Lee, Byungchul Min, Eunsung Kim, Jungwook Lee
Journal of Yeungnam Medical Science 2017;34(1):111-114
DOI: https://doi.org/10.12701/yujm.2017.34.1.111
Published online: June 30, 2017
Department of Internal Medicine, Busan St.Mary's Hospial, Busan, Korea. chafila@naver.com
  • 1,782 Views
  • 7 Download
  • 0 Crossref
  • 0 Scopus

Central serous chorioretinopathy may induce poor eyesight and serous retinal detachment. However, its exact cause has not been well established thus far. It can be associated with systemic high-dose corticosteroid treatment mainly for young and middle-aged men and may spontaneously regress or recur after withdrawal from corticosteroid. After corticosteroid administration for Behcet's disease, it is necessary to identify any ocular symptoms. Behcet's disease can lead to the development of ocular complications, such as uveitis, hypopyon, retinal vasculitis, optic neuritis, angiogenesis, secondary cataract, and glaucoma. It is possible to diagnose any of these complications via optical coherence tomography and digital indocyanine green angiography. It is easy to neglect an ocular symptom that may appear after a low-dose corticosteroid treatment as an ocular complication in patients with Behcet's disease. Thus, we report on a case concerning high-dose corticosteroid treatment with a literature review.

Related articles

JYMS : Journal of Yeungnam Medical Science